# SDR UPS02837901

- Difficulty date: March 3, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 68,093 hours, 45,443 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING T/E UPPER RIB IS CRACKED AT XRS 247.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 57-2-0 FIG 2.
